# SDR DALA2024070106650

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fr 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DOUBLE JOGGLE AREA HOLE #7 OUT OF LIMITS FRAME 16L. CORRECTIVE ACTION: REPAIRED PER ER/A: 618674-14AD REV. ORIGINAL. (0420036)
